# SDR HEEA0011775

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: SPS1607A
- Condition: Broken
- Location: Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC INVERTER BROKEN SCREWS ON MOUNT.
